# SDR CA110128001

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- System (JASC): 2760 · Drag Control System
- Part: Circuit Card
- Part number: 77430027202
- Part serial: 01713
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SECU (SPOILER CONTROL UNIT) REMOVED FROM AIRCRTAFT FOR FAULT MESSAGE, IB GND SPLR FAULT CAUTION AFTER PUSHBACK.   FAILURE MODE BY CUSTOMER CONFIRMED. SYSTEM FUNCTIONAL TEST PERFORMED UPON RECEPTION FOUND THAT THE OUTPUT COMMON CARD DEFECTIVE. REPLACED PART IN ACCORDANCE WITH OEM CMM. WHILE CONDUCTING VISUAL INSPECTION TECHNICIAN NOTICED THAT FUSES F1 AND F2 HAD BEEN REPLACED DURING AN EARLIER MAINTENANCE ACTIVITY AND DID NOT CONFORM TO THE OEM CMM, THUS THE PARTS ARE CONSIDERED SUSPECT UNAPPROVED PARTS. CUSTOMER HAS BEEN ADVISED. UNIT WILL BE BROUGHT INTO CONFORMANCE WITH OEM CMM.
